| Model Number |
02.12.E0411FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/31/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 sept 2024.Lot 2307914: 50 items manufactured and released on 19-may-2023.Expiration date: 2028-04-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 1 year from the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and poly swap.The surgery was completed successfully.